Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 254086, 15 pages
http://dx.doi.org/10.5402/2012/254086
Research Article

Taylor's Meshless Petrov-Galerkin Method for the Numerical Solution of Burger's Equation by Radial Basis Functions

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 19 September 2011; Accepted 26 October 2011

Academic Editor: E. A. Navarro

Copyright © 2012 Maryam Sarboland and Azim Aminataei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maryam Sarboland and Azim Aminataei, “Taylor's Meshless Petrov-Galerkin Method for the Numerical Solution of Burger's Equation by Radial Basis Functions,” ISRN Applied Mathematics, vol. 2012, Article ID 254086, 15 pages, 2012. doi:10.5402/2012/254086